i would like to know if the mixture of the gabapentin over so many years, has caused this?
You have tardive dyskinesia. While it's not listed as a side effect, I've noticed that there have been others on DC asking the same question. I haven't answered until now. Tardive dyskinesia is usually associated with older psychiatric drugs for depression and other problems. It is possible that it's reacting with other meds that you're taking. I took it without any problems-no weight gain, no thought problems, etc.
Hello there! Ive been taking gabapenten for about 6 months now. Im taking 2700mg a day. I had some facial ticking at first, but it went away after I got enough into my system. The doctor told me that it was possibly interacting with my other meds. It stopped after a couple months. Gaba really helps with my pain. I hope it works well for your needs. Take care and good luck in your endeavors.
I also have been stuttering! I thought I was the only one with this problem, but you as well. We both should report this to the FDA, as it's not listed on any side effect list that I've read. I've NEVER had a stuttering problem until beginning gabapentin. It's a bit embarrassing, I feel for you.
Best wishes to you,
Gabapentine does list Tardive dyskinesia as a side effect. I experienced involuntary muscle movements when resting. A leg or arm or both feet would suddenly jerk or jerk many times. This is common and goes away upon use. It did for me. However, this can become permanent and needs to be reported immediately to your doctor.
Please get in to see your doctor or neurologist to check this out. Karen
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2012 • 5 answers
Posted 9 Jan 2013 • 2 answers
95 year old dad has been taking Gabapentin 300 mg in am and 600 mg at bedtime for many years for leg
Posted 1 Apr 2013 • 1 answer
Posted 5 Oct 2013 • 3 answers
Posted 13 Jan 2017 • 0 answers